The Michigan Mathematical Journal

Analytic continuation of germs of holomorphic mappings between real hypersurfaces in Cn.

Rasul Shafikov

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 47, Issue 1 (2000), 133-149.

Dates
First available in Project Euclid: 26 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1030374673

Digital Object Identifier
doi:10.1307/mmj/1030374673

Mathematical Reviews number (MathSciNet)
MR1755261

Zentralblatt MATH identifier
0966.32007

Subjects
Primary: 32H02: Holomorphic mappings, (holomorphic) embeddings and related questions
Secondary: 32D15: Continuation of analytic objects

Citation

Shafikov, Rasul. Analytic continuation of germs of holomorphic mappings between real hypersurfaces in C n . Michigan Math. J. 47 (2000), no. 1, 133--149. doi:10.1307/mmj/1030374673. http://projecteuclid.org/euclid.mmj/1030374673.


Export citation